Propagation of the Invariance of Germs of Solutions of Quasilinear Differential Equations with Weighted Derivatives
Author: Shananin, N.A.
Source: , 1 January 2002, vol. 71, no. 1-1, pp. 123-130(8)
Abstract:The paper contains various theorems on the propagation of the invariance of germs of solutions for the class of quasilinear differential equations. This class contains model equations of nonlinear waves propagation: the nonlinear Schrödinger equation, the Korteweg--de Vries equation, and some others.
Document Type: Regular Paper
Affiliations: Peoples' Friendship University of Russia, Moscow